# SDR DALA1160243261

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 4,785 hours, 2,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE RIGHT EMERGENCY POWER SUPPLY INOPERATIVE.  MAINTENANCE REPLACED RT (13WL) EPSU AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED SERVICE.
